# SDR AALA202204264439

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A300*
- Aircraft serial: 6537
- Aircraft time: 23,001 hours, 9,026 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CATERING REPORTS L4 DOOR HARD TO OPEN. MAINTENANCE FOUND BUSTLE LANYARD LOOSE, RE-SECURED LANYARD AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-13-11.
